# SDR 20000406SH010

- Difficulty date: December 10, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 11788292
- Part serial: 0689121
- Condition: Damaged
- Location: Spas
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED DAMAGED FROM AEC.  SEVERAL BENT AND AT LEAST ONE BROKEN PIN ON J949 RECEPT.  REMOVED AND REPLACED. (X)
